# SDR SWAA2021071476538

- Difficulty date: May 6, 2020
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N7841A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28015
- Aircraft time: 50,129 hours, 26,791 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL BREAK SUPPORT AT BS 540; BL 0- RBL 25 IS CRACKED. / REMOVED & REPLACED PANEL BRAKE SUPPORT-36 PER SRM 51-40-02-0G-0 & AIPC 53-31-00-05 PG 31 59899U 13MAY20
